Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
          
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


gordura
Dec 19, 2009

niña positiva 11 años,7 años de tratamiento,acumulacion grasa abdominal,es un efecto secundario?debe hacer dieta?

Respuesta del Dr. Natterstad

Hola,

¿Un efecto secundario? Es posible; sin embargo, no puedo decir definitivamente porque no sé lo que la niña está tomando. Tal vez puedas escribirme nuevamente con más información. Hasta entonces . . . un abrazo.

Dr. Steve



Regresar
Medicacion, carga indetectable, descenso CD4
Siguiente
relacion mujer hombre

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement